# SDR GTIA2023101937548

- Difficulty date: October 19, 2023
- Submitted: October 21, 2023
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 38,021 hours, 17,278 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5348001620200
- Condition: Dented
- Location: Fr 68 - Fr 69
- Part time: 38,021 hours, 17,278 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXTERNAL SKIN BETWEEN FR 68-FR 69 AND STR 32 R/H TO STR 33 R/H. DAMAGE MAPPING MEASUREMENTS. LENGTH 3.495 INCHES, WIDTH 1.857 INCHES AND DEPTH 0.037 INCHES. RAF-01 3347941-01 GENERATED-PERMANENT REPAIR PERFORMED OF THE FUSELAGE SKING BETWEEN FR 68-FR 69 AND STR 32-33 RH FOR DENT DAMAGE IAW AEROMAN EA 53-0361-23 AND EA 5341-2370
